# SDR SWAA2021090706304

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 430 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD IN FWD CARGO BAY FORWARD OF DOOR BS430 RBL 21 WL 156 ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED CORROSION OUT OF LIMITS AND PART TO BE REPLACED PER SRM 51-10-02; [04] REMOVED SHIELD; BS 420-440; RBL 21; WL 156 PER SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW SHIELD AT FCB BS430 RBL21 WL156 PER SRM 51-40-05-0G AND DWG 143A0080.; [06] VERIFIED LOCATE AND DRILL UP OF NEW SHIELD PER SRM 51-40-05 AND DWG 143A0080.; [07] UPDATED PARTS TABLE; [08] OK TO INSTALL SHIELD; [09] OK TO INSTALL; [10] INSTALLED FWD CARGO BAY FORWARD OF DOOR SHIELD IAW SRM 51-40-02-0G-0; DWG # 143A0080; [11] VERIFIED INSTALLED FWD CARGO BAY FORWARD OF DOOR SHIELD IAW SRM 51-40-02-0G-0; DWG # 143A0080; [12] CORRECTED MEASUREMENT TABLE; [13] CERTIFIED STEP 1
